On the topology of curves II
Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 131-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_70_2_131_138,
author = {A. Lelek},
title = {On the topology of curves {II}},
journal = {Fundamenta Mathematicae},
pages = {131--138},
year = {1971},
volume = {70},
number = {2},
doi = {10.4064/fm-70-2-131-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-70-2-131-138/}
}
A. Lelek. On the topology of curves II. Fundamenta Mathematicae, Tome 70 (1971) no. 2, pp. 131-138. doi: 10.4064/fm-70-2-131-138
Cité par Sources :